# SDR UPS05845488

- Difficulty date: September 10, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 3645612U
- Part serial: TAG505163
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING XW 408 STRINGER NR 59 UNDER THE BOOST PUMP FITTING CRACKED.  REMOVED AND REPLACED BOOST PUMP FITTING IAW SRM 51-1-20D AND 51-1-21.
